MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. SENSAR IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. SENSAR IOL; INTRAOCULAR LENS
Model Number AR40E
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a2, a3, a4, and a5: per regulation eu 2016/679 (general data protection regulation), patient identifiers were not collected or recorded and therefore are not available.Section d6a: implant date: not applicable; the intraocular lens was inserted and removed during the same procedure.Section d6b: explant date: not applicable; the intraocular lens was inserted and removed during the same procedure.Section e1: telephone number: (b)(6).Section h3: the device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the standalone intraocular lens (iol) was in contact with the patient but the haptic felt unstable, and it was removed.Through follow-up, we learned that the lens was implanted, and subsequently removed and replaced with a lens of the same power in the same procedure.There were no patient injury reported.No further information was provided.
 
Additional Manufacturer Narrative
Device evaluation: section d9 - device available for evaluation? yes.Section d9 - date returned to manufacturer: 19-feb-2026.Section h3 - device evaluated by manufacturer? yes.Device evaluation: visual inspection of the complaint device reveal that the lens was received coated in viscoelastic residue.The lens was cleaned and no issues were identified.The physical characteristics of the received lens was confirmed to match that of an ar40e model lens.The complaint issue "haptic damaged" could not be confirmed during product evaluation, and no issues were found.Conclusion: based on the complaint investigation results, the product was released within specifications.No product deficiency or product malfunction could be identified.

Brand Name
SENSAR IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key24397497
Report Number3012236936-2026-000028
Device Sequence Number13243570
Product Code HQL
UDI-Device Identifier05050474502079
UDI-Public(01)05050474502079(17)290809
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAR40E
Device Catalogue NumberAR40E00185
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Supplement Date Received by Manufacturer02/25/2026
Initial Report FDA Received Date02/19/2026
Supplement Report FDA Received Date03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown